# SDR AALA2019081329012

- Difficulty date: August 11, 2019
- Submitted: August 13, 2019
- Operation: Air carrier
- Aircraft: N337PJ
- Make and model: Boeing 737823
- Aircraft serial: 33345
- Aircraft time: 7,429 hours, 2,978 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AT IAD, ON ARRIVAL, FORWARD GALLEY DOOR GIRT BAR WAS NOT IN PLACED. AS A RESULT, FORWARD RIGHT HAND DOOR SLIDE PRESSURE GAUGE BELOW GREEN MARK. MAINTENANCE REPLACED FORWARD RIGHT HAND DOOR SLIDE PER MCM 25-94-11.
